# SDR FDEA201901090049

- Difficulty date: January 9, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05832
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED FAIRING ABOVE REAR SPAR UPPER SECTION BETWEEN STATION XW 373 / 486 FOUND FINGER DOUBLER DISBONDED. REPAIR CARRIED OUT AT RIGHT HAND WING FIXED FAIRING ABOVE REAR SPAR UPPER SECTION SKIN BETWEEN STATION XW 373 - XW 486 AS PER SRM 57-50-01-2R FIGURE 202 REPAIR 6. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
